Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Concave conformal mappings and pre-vertices of Schwarz-Christoffel mappings


Authors: M. Chuaqui, P. Duren and B. Osgood
Journal: Proc. Amer. Math. Soc. 140 (2012), 3495-3505
MSC (2010): Primary 30C55; Secondary 30J10
Published electronically: February 22, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Normalized conformal mappings of the disk onto the exterior of a convex polygon are studied via a representation formula provided by Schwarz's lemma. Some conditions on the pre-vertices for corresponding Schwarz-
Christoffel mappings are obtained. There is a connection to finite Blaschke products that characterizes the pre-vertices and leads to a curious property of Blaschke products themselves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30C55, 30J10

Retrieve articles in all journals with MSC (2010): 30C55, 30J10


Additional Information

M. Chuaqui
Affiliation: Facultad de Matemáticas, P. Universidad Católica de Chile, Casilla 306, Santiago 22, Chile
Email: mchuaqui@mat.puc.cl

P. Duren
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109–1043
Email: duren@umich.edu

B. Osgood
Affiliation: Department of Electrical Engineering, Stanford University, Stanford, California 94305-9510
Email: osgood@stanford.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11455-8
PII: S 0002-9939(2012)11455-8
Received by editor(s): April 8, 2011
Published electronically: February 22, 2012
Additional Notes: The authors were supported in part by FONDECYT Grant #1110321.
Communicated by: Mario Bonk
Article copyright: © Copyright 2012 American Mathematical Society